# SDR SWAA2023052542482

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER S-23L TERMINUS. STA 540<[01] UPDATED MEASUREMENT TABLE.[08] RECEIVED NEW STRINGER SECTION S-23L FROM OSS RO. 917127-SWA-3 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D AND EA 23-153-01405.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] RECEIVED STRINGER SPLICE SECTION S-23L FROM OSS RO. 917127-SWA-1 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[11] VERIFIED CORRECTIVE ACTION 10;[12] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA STRINGER 23L BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4E-J AND EA 23-153-01405.;[13] OK TO INSTALL;[14] VERIFIED CORRECTIVE ACTION 12 AND 13. OK TO INSTALL IS GIVEN.;[15] INSTALLED ALL FASTENERS COMMON TO SKIN AND STRINGER SECTION STR-23L BS 500D+11'-540 EXCEPT FASTENER COMMON TO SPLICE IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4K; EA 23-153-01405 AND DWG 143A3230[20] INSTALLED SPLICE REPAIR AT FCB STRINGER 23L BETWEEN 500D+4' TO 500D+17' IAW SRM 53-00-03-2R-1 REP. 1 AND EA NO:23-153-01-405 REV:A.
